Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 361525, 16 pages
Research Article

Nonsquareness in Musielak-Orlicz-Bochner Function Spaces

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 20 October 2010; Revised 3 January 2011; Accepted 14 February 2011

Academic Editor: Paul Eloe

Copyright © 2011 Shaoqiang Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoqiang Shang, Yunan Cui, and Yongqiang Fu, “Nonsquareness in Musielak-Orlicz-Bochner Function Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 361525, 16 pages, 2011.